# SDR PNSA2013122708

- Difficulty date: December 27, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: PNSA
- Make and model: Saab 340B
- Aircraft serial: 404
- Aircraft time: 36,339 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

F/A EMERGENCY LIGHTS "ARM ON" BUTTON BULB INOPERATIVE.  REPLACED BULB.
